# SDR 02FDEA00235

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 279 FASTENERS AROUND DRAIN HOLE 11" ABOVE LH AFT NLG DOOR WORN.  ** S/D  **  COMING
